Complete cscK metrics on the local models of the conifold transition

Jixiang Fu Shing-Tung Yau Wubin Zhou

Complex Variables and Complex Analysis mathscidoc:1912.43692

Communications in Mathematical Physics, 335, (3), 1215-1233, 2015.5
In this paper, we construct complete constant scalar curvature Khler (cscK) metrics on the complement of the zero section in the total space of O ( - 1 ) 2 over O ( - 1 ) 2 , which is biholomorphic to the smooth part of the cone <i>C</i> <sub>0</sub> in O ( - 1 ) 2 defined by equation O ( - 1 ) 2 . On its small resolution and its deformation, we also consider complete cscK metrics and find that if the cscK metrics are homogeneous, then they must be Ricci-flat.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:50:23 uploaded by yaust ] [ 39 downloads ] [ 0 comments ]
@inproceedings{jixiang2015complete,
  title={Complete cscK metrics on the local models of the conifold transition},
  author={Jixiang Fu, Shing-Tung Yau, and Wubin Zhou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205023272973256},
  booktitle={Communications in Mathematical Physics},
  volume={335},
  number={3},
  pages={1215-1233},
  year={2015},
}
Jixiang Fu, Shing-Tung Yau, and Wubin Zhou. Complete cscK metrics on the local models of the conifold transition. 2015. Vol. 335. In Communications in Mathematical Physics. pp.1215-1233. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205023272973256.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved